| Catalog Number |
06D19-68 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported multiple (b)(6) results.Three plasma donation samples were repeat (b)(6) for prism hbsag and confirmed (b)(6) by the prism hbsag confirmatory assay.However, the samples were (b)(6) with the roche nat assay.The customer further indicated each donor was (b)(6) prior to the (b)(6) result and the subsequent donation (2 to 4 days later) were also (b)(6).No specific donor information was provided.No adverse impact to donor management was reported.(b)(6).
Additional Manufacturer Narrative
Update 02mar2018: additional serial numbers added.Concomitant medical products: prism analyzer, list 06a36-04 sn (b)(4) further investigation of the issue included a review of the complaint text, a search for similar complaints, review of customer instrument logs, review of field data and a review of labeling.Review of complaint activity did not identify any adverse or non-statistical trends for the prism hbsag assay.Normal complaint activity was identified for the likely cause lot.A review of the device history record for the likely cause lot did not reveal any issues related to the customer's observation.A review of the data generated by the customer for the prism hbsag assay was performed.This review included a comparison of initial and repeat reactive rates for each lot to the package insert claims as well as a comparison to other masterlots within a similar timeframe.The customers initial and repeat reactive rates were not elevated and were within package insert claims.The performance of the complaint lots was similar to other lots.The prism hbsag and prism hbsag confirmatory reagent package inserts were reviewed and were found to adequately address the issue.Based on the results of this investigation no systemic issue or deficiency of the prism hbsag assay was identified.